Side Effects Of Reyataz And Epzicom
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
UCLA School of MedicineGlad to hear you are tolerating the regimen well. Although I admit to favoring the use of Norvir-boosted protease inhibitors, including reyataz, I would agree with your provider that the likelihood of success with this regimen in someone with such... Read more »
University of Chicago HospitalsMy own bias is to always use boosted atazanavir, even in a setting like this. If I were to use unboosted atazanavir, you would be an appropriate candidate, i.e. with a low viral load and higher CD4 cells. My reasons are that the drug levels... Read more »
Rocky Mountain CARESThanks for your post.The combination of Epzicom, Norvir and Reyataz should be a reasonable one for you. The resistance testing suggest that you only had resistance to the non-nuke part of your previous regimen, leaving the nukes and PIs as fully... Read more »
Rocky Mountain CARESHello and thank you for posting.First off, I tend to continue successful treatments in my patients unless there's a compelling reason to switch. When switching, therefore, I'm looking to assess the risks and benefits to the individual for... Read more »
Connect With Others
Posted by Anonymous, 1 ReplyHi.
I have just been diagnosed with a CD4 count of 11, and a viral load of 820,000.
I may start teatment with Epzicom + Reyataz and I wanted to know if anybody else had started with this regimen, or is currently on it, and what they thought of it?
Thank... Read more »
Posted by Anonymous, 3 RepliesI'm starting in a study, and I just got my meds today. I'll be on Reyataz boosted with Norvir, and either Epzicom or Truvada (I won't know which).
Does anyone know if there are any advantages to taking these meds in the morning as opposed to the... Read more »
Posted by MondoIs there anyone here at the forum taking the following cocktail?
I'm taking Reyataz[atazanavir], Norvir [ritonavir] and Kivexa [abacavir/3TC, Epzicom]. I would be interested to know how you are going with it and any problems or side effects that you... Read more »
Posted by Ginger35, 1 ReplyBeen on the first 2 meds 3 years was having mild cramps and colon problems ocational head acks, then lil over year ago added the selzentry , numbers got better but I started feeling worse , bladder feels like have pee all the time even if don't,... Read more »
Guides for People With HIV